Advertisement

5 Responses

  1. Marge Stromberg
    Marge Stromberg October 5, 2013 at 5:28 am | | Reply

    I was on Lisinopril a few years ago and became so tired and felt depressed. After I had a fainting accident, I quit taking Lisinipril and immediately felt 100% better. I now take another drug for my kidneys. Lisinipril is not the only one on the market… ask your MD for a change.

  2. Tasha
    Tasha October 5, 2013 at 8:25 am | | Reply

    Marge can I ask what the name of the new pill is that you started taking after Lisinipril?

    1. marge stromberg
      marge stromberg October 5, 2013 at 10:03 am | | Reply

      Since I’m on medicare, my MD chose “Trandolopril” – a generic… not his first choice however. He also reduced the dosage – this one I have no side effects

  3. Tim Steinert
    Tim Steinert October 5, 2013 at 10:49 am | | Reply

    My doctor didn’t prescribe me an ace inhibitor at first because my blood pressure was too low (90/60 to 100/70). Then, for reasons unknown, I developed slight hypertension (first time in my life), so THEN he put me on lisinopril.

    Do you have naturally LOW blood pressure? Taking lisinopril in that instance is dangerous and if your doctor did that he should be slapped with a fish (Monty Python fish dance).

  4. Lynda
    Lynda October 5, 2013 at 11:39 am | | Reply

    Shame , I am in UK other wise I could have tried this lisinopril. Can you tell me anything similar in UK that i can go to GP and ask for instead of feeling sorry for myself.

Leave a Reply